Published articles

Published articles 1 records found  Search took 0.00 seconds. 
13 p, 615.6 KB Limit cycles of linear vectors on manifolds / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
It is well known that linear vector fields on the manifold R^n cannot have limit cycles, but this is not the case for linear vector fields on other manifolds. We study the periodic orbits of linear vector fields on different manifolds, and motivate and present an open problem on the number of limit cycles of linear vector fields on a class of C^1 connected manifold.
Nonlinearity, Vol. 29 (2016) , p. 3120-3131  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.